Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Levi flat hypersurfaces which are not holomorphically flat


Authors: Eric Bedford and Paolo De Bartolomeis
Journal: Proc. Amer. Math. Soc. 81 (1981), 575-578
MSC: Primary 32F25
DOI: https://doi.org/10.1090/S0002-9939-1981-0601733-2
MathSciNet review: 601733
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A real analytic, Levi flat hypersurface $ S \subset {{\mathbf{C}}^n}$ is locally biholomorphically flat. It is shown here that if $ S$ is Levi flat and $ {C^\infty }$, then in general it is not possible to flatten $ S$, even in a local, "one-sided" sense.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32F25

Retrieve articles in all journals with MSC: 32F25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0601733-2
Article copyright: © Copyright 1981 American Mathematical Society